# SDR MASA2009022100074

- Difficulty date: February 21, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 16,002 hours, 10,946 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7141 GRR-ORD.  EN ROUTE TO ORD, THE CREW DECLARED AN EMERGENCY AND DIVERTED TO FWA DUE TO RT WING ANTI-ICE CAUTION MESSAGE.  MX REMOVED AND REPLACED I/B TEMP SENSOR, OPS GOOD.
